# SDR HNAA2022080800245

- Difficulty date: August 6, 2022
- Submitted: August 8, 2022
- Operation: Air carrier
- Aircraft: N657AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145744
- Aircraft time: 43,379 hours, 38,572 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Solenoid
- Condition: Faulted
- Location: Nose Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE DOOR OPENED INFLIGHT UNCOMMANDED.  TROUBLESHOT IRW EMB145 FIM 32-32-00810-802-A TO BLOCK 7. DETERMINED SOLENOID VALVE FAULTY. RB37833 08/06/22 R&R NLG DOOR SOLENOID VALVE IRW EMB 145 AMM 32-33-00 OPS & LEAK CHECK GOOD
